# SDR ASAA0853035

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 5,664 hours, 1,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A9403188
- Condition: Cracked
- Location: Bs 495 S19-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FWD PIT RT SIDE STRAP AFT OF CARGO PIT DOOR 8 INCHES UP SIDEWALL FROM CARGO NET FLOOR ATTACH POINT.  STOP DRILLED CRACK.  REPLACED STRAP (INTERCOSTAL WEB) WITH FABRICATED REPAIR PART IAW BOEING DWG NR 143A9403 AND SRM 51 30 01 51 40 05 AND 53 30 15.5.0 QTS APU 0 QTS ADDED LIMITS.
